# SDR CALA2018092802001

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-3-6005) REMOVE AND REPLACE THE L1 DOOR ESCAPE SLIDE. RE FER TO AAR N/R: 9812040. CHANGED DUE TO INNER WIRING UNRAVELING. REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE. REFER TO AAR N/R: 9812040. WORK PERFORMED BY: V918877. ADD EMP:V918877 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1200825  SN OFF 9849 SLIDE, ASSY-EVA  OFF 31-2561-9-0014 9849 ON 31-2561-9-0014 9071
